# SDR HALA2015020300019

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 5,723 hours, 878 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 33282290002
- Part serial: 89411
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AFT FUEL PUMP STATUS MESSAGE AND LOW FUEL PRESSURE ON APU PAGE DURING APU INITIAL OPERATION.  TROUBLESHOT IAW TSM 49-00-00-810-816-A.   R & R APU AFT FUEL FEED PUMP, LEAK AND OPS TEST GOOD, IAW AMM 28-22-52 AND 49-34-11.  NO STATUS MESSAGES NOTED, OK FOR SERVICE.
